We have a scheduled maintenance planned for [February 25, 2024 (Sunday)] from 1:30 AM to 5:30 AM UTC. During this period, our website may experience downtime as we perform essential updates and improvements. We apologize for any inconvenience this may cause and appreciate your understanding.

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Diarrhea And Vomiting?

I m a 21 year old female and i went to the dr. for a sinus infections and also at the same time i needed to get put back on birth control because it just so happened that i ended my period the day i went to the dr. he prescribed me Augmentin and also a new birth control since ive been on both i have had diarrhea and been very nauseous and vomiting why?
Thu, 3 Aug 2023
Report Abuse
General & Family Physician 's  Response
Hello,

Augmentin doesn't suits everyone, it causes nausea, vomiting and diarrhea in majority of patients. It is better to discontinue its usage and take an alternative like Azomax 500 mg once daily for 5 days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Fahum Akhter, General & Family Physician
I find this answer helpful

Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amoxicillin


Loading Online Doctors....
What Causes Diarrhea And Vomiting?

Hello, Augmentin doesn t suits everyone, it causes nausea, vomiting and diarrhea in majority of patients. It is better to discontinue its usage and take an alternative like Azomax 500 mg once daily for 5 days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Fahum Akhter, General & Family Physician